# SDR HNAA2012022700623

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 50,878 hours, 56,271 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001
- Part serial: 524
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AC BUSS ANS RT TRU, RIGHT ELEVATOR HORN HEAT AND RT STALL WARNING CAUTION LIGHTS ILLUMINATED IN FLIGHT.  CLEANED GENERATOR ELECTRICAL CONNECTOR AND CHECKED WIRES IN AC CONTACTOR BOX.  R & R NR 2 AC GENERATOR IAW MM 24-20-11R.  GROUND RAN ACFT IAW RUN UP MANUAL. OPS AND LEAK CHECKED GOOD.
